journal6 ›› 2009, Vol. 30 ›› Issue (1): 30-32.

• Mathematics • Previous Articles     Next Articles

Inverse Problem for Generalized Toeplitz Matrices over Quaternion Field


  1. (Department of Mathematics and Physics,Wuyi University,Jiangmen 529020,Guangdong China)
  • Online:2009-01-25 Published:2012-04-27

Abstract: Inverse problems for generalized Toeplitz matrices over quaternion field are considered.The necessary and sufficient conditions for existing solutions and the solution expressions are derived.

Key words: quaternion matrices, Toeplitz matrices, inverse problem, Moore-Penrose generalized inverse, Kronecker product

WeChat e-book chaoxing Mobile QQ